# SDR CALA2013112693264

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,515 hours, 23,949 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON BLOWOUT PANEL HAS POPPED NR 1 ENG OTBD SIDE.  PERFORMED FIM TASK INSPECTION IAW TSM 36-14-00-810-801A.  SHEAR RIVETS ON DOOR BROKEN, NO OTHER PROBLEMS FOUND, NO HISTORY.  INSTALLED ROBBED DOOR FROM HANGAR AIRCRAFT.
